Notre Dame Journal of Formal Logic

Some compactness results for modal logic.

George F. Schumm

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 30, Number 2 (1989), 285-290.

Dates
First available in Project Euclid: 27 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093635085

Digital Object Identifier
doi:10.1305/ndjfl/1093635085

Mathematical Reviews number (MathSciNet)
MR1050524

Zentralblatt MATH identifier
0682.03010

Subjects
Primary: 03B45: Modal logic (including the logic of norms) {For knowledge and belief, see 03B42; for temporal logic, see 03B44; for provability logic, see also 03F45}

Citation

Schumm, George F. Some compactness results for modal logic. Notre Dame J. Formal Logic 30 (1989), no. 2, 285--290. doi:10.1305/ndjfl/1093635085. https://projecteuclid.org/euclid.ndjfl/1093635085


Export citation